# SDR QXEA2010122700937

- Difficulty date: December 23, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 8,973 hours, 9,764 cycles
- Engine: Pwc PW150A
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 54010375
- Part serial: 408
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 2,177 hours, 2,438 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APPROACH WITH POWER MACHED AND STABLZED, NR 2 ENG TORQUE JUMPED 10 PERCENT.  BIG POWER LEVER SPLIT.  POWER AGAIN STABLIZED, POWER LEVER MATCHED. TORQUE RISE AGAIN, POWER LEVER SPLIT. PATTERN REPEATED TO LANDING. SLIGHT SMOKEY/ OILY ODOR NOTED FROM BLEEDS. DURING TAXI IN, NR 2 ITT NOTED 60 DEG. HIGHER. BOTH BLEEDS ON ALL TIME.  UNEVENTFUL LANDING. FOUND FAULT CODE 4406-ECU CH.2 & 1007-L NAPRSOV, R&R ECS ECU DUE TO FAULT CODE 4406-ECU CH.2 IAW AMM TASK 21-61-01-000-801, 21-61-01-400-801, R & R NACELLE SHUTOFF VALVE ON LT SIDE DUE TO FAULT CODE 1007-L NAPRSOV IAW AMM TASK 31-11-19-000-801, 31-11-19-400-801, OPS CHECK GOOD, ALSO R & R NR 2 ENG P2.7 VALVE IAW AMM TASK 75-31-01-000-801, 75-31-01-400-801, C/W BLEED AIR SYS.  OPS CHECK IAW 31-11-00-710-802, NO DEFECT NOTED, ALSO C/W TASK 21-00-00-160-801 OF AMM TO REMOVE ODOR FROM AIR CONDITION DUCTS.  DURING GROUND POWER RUN NO TORQUE SPLIT & NO ABNORMAL TORQUE INDICATION, BLEED AIR SMELL NO LONGER PRESENT. RETURNED TO SERVICE.
